Failure of convergence of the Lax-Oleinik semi-group in the time periodic case
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, p. 473-483
@article{BSMF_2000__128_3_473_0,
     author = {Fathi, Albert and Mather, John},
     title = {Failure of convergence of the Lax-Oleinik semi-group in the time periodic case},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {3},
     year = {2000},
     pages = {473-483},
     doi = {10.24033/bsmf.2378},
     zbl = {0989.37035},
     mrnumber = {2001i:35023},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2000__128_3_473_0}
}
Fathi, Albert; Mather, John. Failure of convergence of the Lax-Oleinik semi-group in the time periodic case. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 473-483. doi : 10.24033/bsmf.2378. http://www.numdam.org/item/BSMF_2000__128_3_473_0/

[1] Bangert (V.). - Mather Sets for Twist Maps and Geodesics on Tori, Dyn. Rep., t. 1, 1988, p. 1-56. | MR 90a:58145 | Zbl 0664.53021

[2] Bangert (V.). - Geodesic Rays, Busemann Functions, and Monotone Twist Maps, Calc. Var., t. 2, 1994, p. 49-63. | MR 97b:53041 | Zbl 0794.58010

[3] Barles (G.), Souganidis (P.E.). - On the Large Time Behavior of Solutions of Hamilton-Jacobi Equations. - Preprint, 1998.

[4] Fathi (A.). - Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris, Série I, t. 327, 1998, p. 267-270. | MR 2000a:37058 | Zbl 01235022

[5] Denzler (J.). - Mather Sets for Plane Hamiltonian Systems, J. Applied Math. Phys. (ZAMP), t. 38, 1987, p. 791-812. | MR 89h:58055 | Zbl 0641.70014

[6] Maà'É (R.). - On the Minimizing Measures of Lagrangian Dynamical Systems, Nonlinearity, t. 5, 1992, p. 623-638. | MR 93h:58059 | Zbl 0799.58030

[7] Mather (J.). - Differentiability of the Minimal Average Action as a Function of the Rotation Number, Bol. Soc. Bras. Mat., t. 21, 1990, p. 59-70. | MR 92j:58061 | Zbl 0766.58033

[8] Mather (J.). - Action Minimizing Measures for Positive Definite Lagrangian Systems, Math. Z., t. 207, 1991, p. 169-207. | MR 92m:58048 | Zbl 0696.58027

[9] Mather (J.). - Variational Construction of Connecting Orbits, Ann. Inst. Fourier, Grenoble, t. 43, 1993, p. 1349-1386. | Numdam | MR 95c:58075 | Zbl 0803.58019

[10] Namah, (G.), Roquejoffre, (J.-M.). - Comportement asymptotique des solutions d'une classe d'équations paraboliques et de Hamilton-Jacobi, C. R. Acad. Sci. Paris, Série I, t. 324, 1997, p. 1367-1370. | MR 98c:35078 | Zbl 0878.35056

[11] Namah, (G.), Roquejoffre, (J.-M.). - Remarks on the Long Time Behavior of the Solutions of Hamilton-Jacobi Equations, Comm. Partial Diff. Eq., t. 5, 1999, p. 883-894. | MR 2000j:35034 | Zbl 0924.35028

[12] Roquejoffre (J.-M.). - Comportement asymptotique des solutions d'équations de Hamilton-Jacobi monodimensionnelles, C. R. Acad. Sci. Paris, Série I, t. 326, 1998, p. 185-189. | MR 1646936 | Zbl 0924.70017

[13] Roquejoffre (J.-M.). - Convergence to Steady States or Periodic Solutions in a Class of Hamilton-Jacobi Equations. - Preprint, 1998.